# SDR HNAA11050600103A

- Difficulty date: April 25, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 40,422 hours, 47,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

27 EMERGENCY FLOOR LIGHTS ON TOP, ALL RED LIGHTS AT ROW AFT OF EMERGENCY EXIT, 2 RED LIGHTS AFT FWD EXIT AND WHITE LIGHT ABOUT ROW 3 ARE NOT WORKING.  FOUND PLUG DISCONNECTED AT AFT EMERGENCY ROW AND 3352-PS2 LOW IN POWER AND SEVERAL BULBS.
